# SDR HEEA954890

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 7665009808101
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKE OFF THE #2 SERVO LIGHT LLUMINATED WITH DROP IN HYDRAULIC PRESSURE. REPLACED HYD PUMP AND RETURNED AIRCRAFT TO SERVICE.
